# SDR SWAA2023051127990

- Difficulty date: April 15, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 6 WL 208.1 AT FWD GALLEY AREA 2023-247679<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 13-MAY-23;[02] TOOL USED: THICKNESS GAGE P/N:45MG; S/N: 221861811; DUE DATE: 08-NOV-23.;[03] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 6 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 141A5600 REV ?N? ; DWG 141A5400 REV ?B?.;[04] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 6 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 141A5600 REV ?N? ; DWG 141A5400 REV ?B?.
